# SDR SWAA2013050715723

- Difficulty date: April 22, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 57,162 hours, 46,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL INBD OF NR 5 SPOILER OUTBOARD ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
